# SDR SWAA2022110930677

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Beam
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E HAS A CRACKED NUTPLATE BEAM ASSY AFT OF REAR SPAR AT RSS 290. MARKED. / [01] FOUND NO APPLICABLE SRM REPAIR FOR CRACKED NUTPLATE BEAM ASSEMBLY AFT OF REAR SPAR AT RSS 290; THEREFORE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9. INSTALLED NUTPLATES ON NEW BEAM PER SRM 51-40-02-0G-0 PARAGRAPH 4. REMOVED BEAM ASSEMBLY AND INSTALLED NEW PER SRM 51-4-02-0G-0 PARAGRAPH 7. VERIFIED NEW INSTALLATION COLLARS PER AIPC 57-51-00-47 ITEM 135.;[02] VERIFIED CORRECTIVE ACTION #1
